# SDR REXA2016060500973

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 19,000 hours, 18,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE FULLY.  ADJUSTED PUSH ROD ON MAIN PAX DOOR LATCH CAM TORQUE TUBE IAW AMM 52-11-23.  OPERATIONS CHECK OF PAX DOOR NORMAL IAW AMM.
